# SDR 0500641225

- Difficulty date: April 29, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 123,360 hours, 27,261 cycles
- Engine: Ge CF650C
- Engine time: 43,875 hours, 21,668 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL WITH EGT EXCEEDING RED LINE.  TAKEOFF WAS ABORTED AT 110 KTS.  THE ENGINE WILL BE REPLACED.
